Follow
Szymon Peszat
Szymon Peszat
Instytut of Mathematics, Polish Academy of Sciences
Verified email at cyf-kr.edu.pl - Homepage
Title
Cited by
Cited by
Year
Stochastic partial differential equations with Lévy noise: An evolution equation approach
S Peszat, J Zabczyk
Cambridge University Press, 2007
9002007
Nonlinear stochastic wave and heat equations
S Peszat, J Zabczyk
Probability Theory and Related Fields 116, 421-443, 2000
1942000
Strong Feller property and irreducibility for diffusions on Hilbert spaces
S Peszat, J Zabczyk
The Annals of Probability, 157-172, 1995
1931995
Stochastic evolution equations with a spatially homogeneous Wiener process
S Peszat, J Zabczyk
Stochastic Processes and their Applications 72 (2), 187-204, 1997
1461997
Stochastic two dimensional Euler equations
Z Brzezniak, S Peszat
Annals of probability, 1796-1832, 2001
1212001
On ergodicity of some Markov processes
T Komorowski, S Peszat, T Szarek
1192010
Space-time continuous solutions to SPDE's driven by a homogeneous Wiener process
Z Brzezniak, S Peszat
Studia Mathematica 137, 3, 1999
1131999
Large deviation principle for stochastic evolution equations
S Peszat
Probability Theory and Related Fields 98, 113-136, 1994
971994
The Cauchy problem for a nonlinear stochastic wave equation in any dimension
S Peszat
Journal of Evolution Equations 2 (3), 383-394, 2002
892002
On the existence of a solution to stochastic Navier–Stokes equations
M Capiński, S Peszat
Nonlinear Analysis: Theory, Methods & Applications 44 (2), 141-177, 2001
562001
Strong local and global solutions for stochastic Navier-Stokes equations
Z Brzezniak, S Peszat
Infinite dimensional stochastic analysis, 85-98, 1999
521999
Maximal inequalities and exponential estimates for stochastic convolutions in Banach spaces
Z Brzezniak, S Peszat
Stochastic processes, physics and geometry: new interplays, I (Leipzig, 1999 …, 2000
422000
Time irregularity of generalized Ornstein–Uhlenbeck processes
Z Brzeźniak, B Goldys, P Imkeller, S Peszat, E Priola, J Zabczyk
Comptes Rendus. Mathématique 348 (5-6), 273-276, 2010
372010
Local existence and uniqueness of strong solutions to 3-D stochastic Navier-Stokes equations
M Capiński, S Peszat
Nonlinear Differential Equations and Applications NoDEA 4, 185-200, 1997
371997
Stochastic heat and wave equations driven by an impulsive noise
S Peszat, J Zabczyk
Lecture Notes in Pure and Applied Mathematics, 229-242, 2005
342005
Time regularity of solutions to linear equations with Lévy noise in infinite dimensions
S Peszat, J Zabczyk
322013
Second order PDEs with Dirichlet white noise boundary conditions
Z Brzeźniak, B Goldys, S Peszat, F Russo
Journal of Evolution Equations 15 (1), 1-26, 2015
262015
Heath-Jarrow-Morton-Musiela equation of bond market
S Peszat, J Zabczyk
Preprint IMPAN 677, 2007
262007
On a Sobolev space of functions of infinite number of variables
S Peszat, J Zabczyk
Polish Academy of Sciences [PAS]. Institute of Mathematics, 1993
231993
Continuity of stochastic convolutions
Z Brzezniak, S Peszat, J Zabczyk
Czechoslovak Mathematical Journal 51 (4), 679-684, 2001
222001
The system can't perform the operation now. Try again later.
Articles 1–20